MAUDE Adverse Event Report: COVIDIEN VISIPORT PLUS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

COVIDIEN VISIPORT PLUS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 176673PF
Health Effect - Clinical Code No Information (3190)
Date of Event 11/27/2017
Type of Reportable Event Malfunction
Event or Problem Description
Md was placing the visiport trocar in patient.When md entered the abdomen and retracted the trocar, it was noted that the trocar was missing pieces and shattered in the patient.Team began searching for the pieces and eventually were able to locate the broken pieces.

Brand Name
VISIPORT PLUS
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key7118520
Report Number7118520
Device Sequence Number11032839
Product Code GCJ
UDI-Device Identifier10884521080645
UDI-Public(01)10884521080645((17)220731(10)J7G2585X
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/01/2017
Report Date (Section F) 12/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date07/31/2022
Device Model Number176673PF
Device Catalogue Number176673PF
Device Lot NumberJ7G2585X
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/01/2017
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age52 YR
Date Report Sent to FDA12/01/2017